Jump to content
Acne.org

Alice883

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Alice883

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Alice883

    End of month 2

    So just finished month 2, and I feel some major improvements!!! So my face is almost completely clear apart from some remains of cystic acne around my jawline but this is fading. My back is clearing up but this does seem to be a longer process and I am still getting regular whiteheads on my shoulders. BUT I am having problems... my eyes ew bloodshot and get irritated quite easily. I she got some gel eye drops from the chemist which i am trying to use daily. I mean also using Dr Dans hydrocort
  2. Alice883

    Almost one month

    I have now been on Accutane for almost a month now. I have seen an improvement on my face, as I am hardly getting any whiteheads, and if I do they are going away very quickly with little effort. My back however has gone very bumpy, but I am praying this is where the blackheads are being pushed out. All the old spots on my back are drying out very quickly which is a positive. However, on the negative side I am really starting to see the side effects kicking in. I have dry lips constantly which
  3. Alice883

    New side effect

    Just took a shower this morning and looked in the mirror and in horror my whole scalp is peeling. I don't know if I maybe burnt my head on holiday but it looks like I have dandruff all over my head . If anyone has had the same thing please let me know as I haven't seen anything like this on the side effects sheet i was given.
  4. Alice883

    One week in

    So I am a week in to my course of accutane, so far I have not had overly dry skin but already my lips are drying out. They're not cracking they just feel dry to the touch. So I am using Nivea Moisturising Care lip salve with SPF 15. I am on holiday at the moment as well, so I am struggling with the sun as I am burning very easily, I cannot emphasise that enough!! I am applying factor 50 twice a day, but this isn't really enough. I am still on a very low dosage so I am expecting more side effe
  5. Had my final consultation today! Starting tomorrow on 20mg a day for the first month. Really want this done by the end of the summer so I can't wait to get started!
  6. Today my skin has really flared up and I don't know why.... especially on my chin and cheeks, don't think it has ever been this bad before. Can not wait to start treatment but still have just over a month to go. Birthday this week so really wanted it to have a clearish face but what can you do if anyone has any thought about why I'm getting acne around my mouth and cheeks please let me know!!
×